Dans cette courte note, nous donnons une nouvelle approche pour prouver la modularité des représentations galoisiennes
In this short note we give a new approach to proving modularity of
@article{JTNB_2004__16_1_179_0, author = {Khare, Chandrashekhar}, title = {Modularity of $p$-adic {Galois} representations via $p$-adic approximations}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {179--185}, publisher = {Universit\'e Bordeaux 1}, volume = {16}, number = {1}, year = {2004}, doi = {10.5802/jtnb.440}, zbl = {1082.11030}, mrnumber = {2145579}, language = {en}, url = {https://www.numdam.org/articles/10.5802/jtnb.440/} }
TY - JOUR AU - Khare, Chandrashekhar TI - Modularity of $p$-adic Galois representations via $p$-adic approximations JO - Journal de théorie des nombres de Bordeaux PY - 2004 SP - 179 EP - 185 VL - 16 IS - 1 PB - Université Bordeaux 1 UR - https://www.numdam.org/articles/10.5802/jtnb.440/ DO - 10.5802/jtnb.440 LA - en ID - JTNB_2004__16_1_179_0 ER -
%0 Journal Article %A Khare, Chandrashekhar %T Modularity of $p$-adic Galois representations via $p$-adic approximations %J Journal de théorie des nombres de Bordeaux %D 2004 %P 179-185 %V 16 %N 1 %I Université Bordeaux 1 %U https://www.numdam.org/articles/10.5802/jtnb.440/ %R 10.5802/jtnb.440 %G en %F JTNB_2004__16_1_179_0
Khare, Chandrashekhar. Modularity of $p$-adic Galois representations via $p$-adic approximations. Journal de théorie des nombres de Bordeaux, Tome 16 (2004) no. 1, pp. 179-185. doi : 10.5802/jtnb.440. https://www.numdam.org/articles/10.5802/jtnb.440/
[DT] F. Diamond, R. Taylor, Lifting modular mod
[K] C. Khare, On isomorphisms between deformation rings and Hecke rings. To appear in Inventiones mathematicae, preprint available at http://www.math.utah.edu/~shekhar/papers.html | MR | Zbl
[K1] C. Khare, Limits of residually irreducible
[KR] C. Khare, R. Ramakrishna, Finiteness of Selmer groups and deformation rings. To appear in Inventiones mathematicae, preprint available at http://www.math.utah.edu/~shekhar/papers.html | MR | Zbl
[Ri] K. Ribet, Report on mod
[R] R. Ramakrishna, Deforming Galois representations and the conjectures of Serre and Fontaine-Mazur. Annals of Math. 156 (2002), 115–154. | MR | Zbl
[T] R. Taylor, On icosahedral Artin representations II. To appear in American J. of Math. | MR | Zbl
[TW] R. Taylor, A. Wiles, Ring-theoretic properties of certain Hecke algebras. Ann. of Math. (2) 141 (1995), 553–572. | MR | Zbl
[W] A. Wiles, Modular elliptic curves and Fermat’s last theorem. Ann. of Math. 141 (1995), 443–551. | MR | Zbl
Cité par Sources :